# SDR REXA2012111201516

- Difficulty date: November 9, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 9,502 hours, 6,731 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD IS CHAFED SEVERAL AREAS BETWEEN SLAT TRACK 1-1 AND TRACK 1-3.  REPAIRED IAW SRM 57-41-01.
